On the number of terms of a power of a polynomial
Acta Arithmetica, Tome 49 (1987) no. 1, pp. 55-70
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_49_1_55_70,
author = {Andrzej Schinzel},
title = {On the number of terms of a power of a polynomial},
journal = {Acta Arithmetica},
pages = {55--70},
year = {1987},
volume = {49},
number = {1},
doi = {10.4064/aa-49-1-55-70},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-49-1-55-70/}
}
Andrzej Schinzel. On the number of terms of a power of a polynomial. Acta Arithmetica, Tome 49 (1987) no. 1, pp. 55-70. doi: 10.4064/aa-49-1-55-70
Cité par Sources :